# SDR IPXA2019061243122

- Difficulty date: May 31, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 58,786 hours, 19,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293815
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON VERTICAL STIFFENER AT WHEEL WELL BULKHEAD AT STA 287, RBL 25.REPAIR I.A.W UPS EO B767-5310-20118-F AND 767-300F SRM 51-70-12 GENERAL ,FIGURE 1 , REV 74.00.
